# SDR C2XA07SH096

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145
- Aircraft serial: 011
- Aircraft time: 21,411 hours, 20,089 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE71379016
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHV - FLT 2395, DURING CLIMB AND UPON MOVING THE LANDING GEAR SELECTOR TO RETRACT THE CREW OBSERVED A HYDRAULIC SYSTEM 1 ADVISORY.  THE CREW MOVED THE LANDING GEAR SELECTOR BACK TO EXTEND AND PERFORMED THE ABNORMAL INDICATION PROCEDURES.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING BACK TO JAN.  UPON INSPECTION MAINTENANCE FOUND A RUPTURED HYDRAULIC PRESSURE LINE.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE LINE; AS A PRECAUTIONARY REMOVED AND REPLACED THE NR 1 ENGINE HYDRAULIC PUMP IAW EMB 145 AMM 29-10-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
